# SDR DALA1131656307

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 90,735 hours, 11,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, 2 OF 4 RIGHT OVERWING ESCAPE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY F3 FUSE OPEN AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
